Login | Users Online: 528  
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size   
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contact us
 
CASE REPORT
Year : 2017  |  Volume : 18  |  Issue : 3  |  Page : 88-90

Mobitz Type II atrioventricular block following tramadol and fentanyl in a patient with acute coronary syndrome and systolic heart failure


1 Department of Pharmacy, Heart Hospital, Hamad Medical Corporation, Doha, Qatar
2 Department of Cardiology, Heart Hospital, Hamad Medical Corporation, Doha, Qatar

Correspondence Address:
Alaa A Rahhal
Department of Pharmacy, Hospital Pharmacist, Heart Hospital, Hamad Medical Corporation, P. O. Box: 3050, Doha
Qatar
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/HEARTVIEWS.HEARTVIEWS_32_17

Rights and Permissions

Serotonin syndrome is a potentially fatal condition allied with increased serotonergic activity in the central nervous system. There are published data reporting serotonin syndrome induced by either tramadol or fentanyl in combination with selective serotonin reuptake inhibitors in adult patients; however, there are no reports of serotonin syndrome resulting from the combination of tramadol and fentanyl. We report a case of a 52-year-old woman who was admitted to cardiology service and who developed Mobitz Type II atrioventricular (AV) block after administration of oral tramadol and intravenous fentanyl.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed75    
    Printed2    
    Emailed0    
    PDF Downloaded9    
    Comments [Add]    

Recommend this journal